# SDR 20000911SH006

- Difficulty date: August 11, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Mlg Module
- Part time: 16,065 hours
- Component: S/B Mod Pkg Assy, Boeing
- Component part number: 654468116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAD MULTIPLE CRACKS ON PORT NR 1.  THIN AREA OF CASTING, FATIGUE STRESS AND/OR HIGH TSO.  (X)
